Some properties of solutions to a planar system of nonlinear differential equations

Abstract

In this paper we present for the solutions of a planar system of differential equations, extremal principle, Nicolescu-type and Butlewski-type separation theorems. Some applications and examples are given.

Authors

V. Ilea
(Babes Bolyai Univ.)

D. Otrocol
(Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy,

Keywords

Nonlinear second order differential system; extremal principle; zeros of solutions; Sturm-type theorem; Nicolescu-type theorem; Butlewski-type theorem

Cite this paper as:

V. Ilea, D. Otrocol, Some properties of solutions to a planar system of nonlinear differential equations, Studia Univ. Babes-Bolyai Math., 63 (2018) no. 2, pp. 225-234.
doi: 10.24193/subbmath.2018.2.06

PDF

About this paper

Journal

Studia Universitatis Babes-Bolyai Mathematica

Publisher Name

Univ. Babes-Bolyai, Romania

Print ISSN

0252-1938

Online ISSN

2065-961X

MR

MR3819870

ZBL

Google Scholar

2018

Related Posts